# SDR DALA2024101110001

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 16,607 hours, 1,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3409 REPORT OF STRONG DIRTY SOCK SMELL ON CLIMB AND DECSENT....NONE IN CRUISE. CORRECTIVE ACTION: NO TROUBLE FOUND. REPLACED CABIN RECIRC FILTERS PER A330 AMM 21-21. OK FOR SERVICE. (0601360)
